NICIP COLD & FLU TAB 10'S
NICIP COLD & FLU TABLET
by Cipla Limited
Sold By Channel partners and fulfiled by Zoylo.com
Composition of NICIP COLD & FLU TABLET
In case of any Itching, redness, swelling or difficulty in breathing please refer to a physician or hospital immediately.
CETIRIZINE 5 MG + PHENYLEPHRINE 10 MG + CAFFEINE 25 MG +NIMESULIDE 100 MG+PARACETAMOL (ACETAMINOPHEN) 325 MG